Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1962, Volume 2, Number 2, Pages 195–205 (Mi zvmmf7902)  

Iteration methods for solving a linear boundary problem

V. E. Shamanskii

Kiev

Full text: PDF file (1273 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1963, 2:2, 205–216

Bibliographic databases:

Received: 15.05.1961

Citation: V. E. Shamanskii, “Iteration methods for solving a linear boundary problem”, Zh. Vychisl. Mat. Mat. Fiz., 2:2 (1962), 195–205; U.S.S.R. Comput. Math. Math. Phys., 2:2 (1963), 205–216

Citation in format AMSBIB
\Bibitem{Sha62}
\by V.~E.~Shamanskii
\paper Iteration methods for solving a linear boundary problem
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1962
\vol 2
\issue 2
\pages 195--205
\mathnet{http://mi.mathnet.ru/zvmmf7902}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0154415}
\zmath{https://zbmath.org/?q=an:0124.07603}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1963
\vol 2
\issue 2
\pages 205--216
\crossref{https://doi.org/10.1016/0041-5553(63)90402-6}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf7902
  • http://mi.mathnet.ru/eng/zvmmf/v2/i2/p195

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:138
    Full text:91
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022